# SDR YENA201708190680

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,706 hours, 5,564 cycles
- System (JASC): 4990 · APU Oil System
- Part: Actuator
- Part number: 38861883
- Part serial: 5059
- Condition: Leaking
- Location: Igv
- Part time: 160 hours, 219 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A MUSTY ODOR DURING DESCENT. AN APU TEST DUPLICATED FAULT.  ACCOMP TSM 49-00-81-810.  FOUND APU OIL LEVEL OVERSERVICED. REPLENISH LEVEL IAW AMM 49-00-00. ALSO ALSO FOUND IGV ACTUATOR LEAKING. ACTUATOR REPLACED  IAW AMM 49-23-51. LEAK CHECKED GOOD.  ECS DECONTAMINATION ACCOMPLISHED IAW AMM 21-00-00-615-004-A.  BOTH RECIRCULATION FILTERS WERE REPLACED IAW AMM 21-21-41. BOTH ENGINES RAN AND APU OPERATION ACOMPLISHED WITH PACKS RUNNING. NO FURTHER FAULT OR ODOR NOTED. ACFT IS OK FOR SERVICE.
